Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/194328
Заглавие документа: Analysis of Bifurcations of Periodic Solutions of Ikeda Equation
Авторы: Kubyshkin, E. P.
Moriakova, A. R.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Дата публикации: 2017
Издатель: Minsk : Education and Upbringing
Библиографическое описание источника: Nonlinear Phenomena in Complex Systems. - 2017. - Vol. 20, N 1. - P. 40-49
Аннотация: We study the bifurcation of periodic solutions from the equilibrium state of the well-known in nonlinear optics Ikeda equation. The equation, written in a characteristic time scale, contains a small parameter at the derivative, which makes it singular. We apply uniform normalization method, which allows to reduce the study of the behavior of solutions in the neighborhood of the equilibrium state to the analysis of the countable system of ordinary differential equations. This system contains "fast" and "slow" variables. It is shown that the equilibrium states of "slow" variables equation determine periodic solutions. Analysis of equilibrium states allows us to study the bifurcation of the periodic solutions depending on the parameters and their stability. The possibility of simultaneous bifurcation of a large number of stable periodic solutions is shown.
URI документа: http://elib.bsu.by/handle/123456789/194328
ISSN: 1561 - 4085
Располагается в коллекциях:2017. Volume 20. Number 1

Полный текст документа:
Файл Описание РазмерФормат 
v20no1p40.pdf529,98 kBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.